| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
05/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical product: zimmer biomet tmj system right narrow mandibular component, 45 mm catalog #: 01-6545 lot #: 859610a; zimmer biomet tmj system left narrow mandibular component, 45 mm catalog#: 01-6546 lot#: 787750c; zimmer biomet tmj system right fossa component, small catalog#: 24-6562 lot#: 857280b; zimmer biomet "2.4mm" system high torque (ht) cross-drive screw catalog#: 91-2708 lot#: ni; zimmer biomet tmj system left fossa component, small catalog#: 24-6563 lot#: 882250c; zimmer biomet tmj system cross drive emergency fossa screw catalog#: 99-6587 lot#: ni; zimmer biomet tmj system cross drive fossa screw catalog#: 99-6577 lot#: ni; zimmer biomet "2.4mm" system high torque (ht) cross-drive screw catalog#: 91-2710 lot#: ni.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00318, 0001032347-2019-00319, 0001032347-2019-00320, 0001032347-2019-00321, 0001032347-2019-00322, 0001032347-2019-00323, 0001032347-2019-00324, and 0001032347-2019-00325.
Event or Problem Description
It was reported that the patient developed a hematoma and infection post operatively.As a result, the implants were removed eleven days after implantation.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.As a revision occurred, the complaint is confirmed.Functional testing and inspections could not be performed due to the parts not being returned and no photographs, x-rays, ct scans, or physician reports being provided.The dhrs for the screws could not be reviewed due to the lot numbers being unknown.There are no indications of manufacturing defects.For all 2.7x10mm ht x-drive screw (part# 91-2708) in the previous year (from the notification date), there is a complaint rate of 0.07%, which is no greater than the occurrence listed in the application fmea.The most likely underlying cause of the complaint cannot be determined.There are no indications of manufacturing defects.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
This follow-up report is being submitted to relay additional information.